I started taking Lexapro 10 mg in July, for anxiety. It took about 1 week before I felt it was helping. My main complaints are feeling kind of foggy headed, and sexual side effects. I decided to decrease my dose to 5mg. Most of the posts I see are related to depression. Does anyone take this strictly for anxiety, and does 5 mg help with anxiety. Also, anyone notice fewer side effects on a lower dose?
Annh13; really what you have to do is take it at the dose you say and see if it helps you at that mg. Rule of thumb is the higher the dose the better the chance of side effects and if you do have them. Such as the sexual side effects just be honest to the doctor and tell the doctor they are used to this question and there are medications they can have you take that will help you through the sexual side effects. Good luck chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Apr 2013 • 3 answers
Updated 21 Sep 2018 • 7 answers
Updated 20 Sep 2016 • 1 answer
Updated 15 Aug 2017 • 3 answers
Updated 4 days ago • 1 answer